Rash From Tarceva

OncoLink
Last Modified: May 8, 2012

Share article


Question

I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?

Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:

The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.


News
AACR: Biomarker Panel Beats CA 19-9 for ID'ing Pancreatic Cancer

May 21, 2014 - A panel of three biomarkers together with CA 19-9 is better than CA 19-9 alone for diagnosing early-stage pancreatic cancer. These findings were presented at the American Association for Cancer Research's special conference on Pancreatic Cancer: Innovations in Research and Treatment, held from May 18 to 21 in New Orleans.



I Wish You Knew

Pancreatic Cancer & Family History

View More



Blogs and Web Chats

OncoLink Blogs give our readers a chance to react to and comment on key cancer news topics and provides a forum for OncoLink Experts and readers to share opinions and learn from each other.




OncoLink OncoPilot

Facing a new cancer diagnosis or changing the course of your current treatment? Let our cancer nurses help you through!

Learn More